Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tauberian theorems and slowly varying functions


Author: David Drasin
Journal: Trans. Amer. Math. Soc. 133 (1968), 333-356
MSC: Primary 30.57; Secondary 40.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0226017-4
MathSciNet review: 0226017
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Edrei and W. H. J. Fuchs, The deficiencies of meromorphic functions of order less than one, Duke Math. J. 27 (1960), 233-250. MR 0123717 (23:A1039)
  • [2] -, ``Tauberian theorems for a class of meromorphic functions with negative zeroes and positive poles,'' pp. 339-358, in Contemporary problems of the theory of analytic functions, ``Nauka", Moscow, 1966. MR 0213561 (35:4421)
  • [3] W. Feller, On the classical Tauberian theorems, Arch. Math. 14 (1963), 317-322. MR 0155131 (27:5071)
  • [4] -, An introduction to probability theory and its applications, Vol. II, Wiley, New York, 1966, pp. 418-422. MR 0210154 (35:1048)
  • [5] G. H. Hardy and W. W. Rogosinski, Notes on Fourier series. III, Quart. J. Math. Oxford Ser. 16 (1945), 49-58. MR 0014159 (7:247e)
  • [6] J. Karamata, Sur un mode de croissance régulière des fonctions, Mathematica (Cluj) 4 (1930), 38-53.
  • [7] -, Neuer Beweis und Verallgemeinerung einiger Tauberian-Sätze, Math Z. 33 (1931), 294-299. MR 1545213
  • [8] E. C. Titchmarsh, The theory of functions, Oxford Univ. Press, New York, 1939, p. 271.
  • [9] G. Valiron, Sur les fonctions entières d'ordre fini et d'ordre null, et en particulier les fonctions a correspondance régulière, Ann. Fac. Sci. Univ. Toulouse (3) 5 (1913), 117-257. MR 1508338
  • [10] D. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1941, p. 244.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.57, 40.00

Retrieve articles in all journals with MSC: 30.57, 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0226017-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society